MathSciNet Relay Station
MathSciNet bibliographic data
MR1603865 11G10 (11G09 14G25)
Pink, Richard $l$-adic algebraic monodromy groups, cocharacters, and the Mumford-Tate conjecture. J. Reine Angew. Math. 495 (1998), 187–237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement